Jonathan Hauenstein
Jonathan Hauenstein
Professor, Applied and Comput. Math. and Stat., University of Notre Dame
Verified email at nd.edu - Homepage
TitleCited byYear
Bertini: Software for numerical algebraic geometry
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
4022006
Numerically solving polynomial systems with Bertini
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
SIAM, 2013
2642013
Adaptive multiprecision path tracking
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler
SIAM Journal on Numerical Analysis 46 (2), 722-746, 2008
912008
Algorithm 921: alphaCertified: certifying solutions to polynomial systems
JD Hauenstein, F Sottile
ACM Transactions on Mathematical Software (TOMS) 38 (4), 28, 2012
842012
Regeneration homotopies for solving systems of polynomials
J D. Hauenstein, A J. Sommese, C W. Wampler
Mathematics of Computation 80 (273), 2010
802010
One-dimensional slow invariant manifolds for spatially homogenous reactive systems
AN Al-Khateeb, JM Powers, S Paolucci, AJ Sommese, JA Diller, ...
The Journal of chemical physics 131 (2), 024118, 2009
562009
Numerical algebraic geometry: a new perspective on gauge and string theories
D Mehta, YH He, JD Hauenstein
Journal of High Energy Physics 2012 (7), 18, 2012
532012
Isosingular sets and deflation
JD Hauenstein, CW Wampler
Foundations of Computational Mathematics 13 (3), 371-403, 2013
502013
Witness sets of projections
JD Hauenstein, AJ Sommese
Applied Mathematics and Computation 217 (7), 3349-3354, 2010
502010
A numerical local dimension test for points on the solution set of a system of polynomial equations
DJ Bates, JD Hauenstein, C Peterson, AJ Sommese
SIAM Journal on Numerical Analysis 47 (5), 3608-3623, 2009
502009
Energy-landscape analysis of the two-dimensional nearest-neighbor φ 4 model
D Mehta, JD Hauenstein, M Kastner
Physical Review E 85 (6), 061103, 2012
472012
Algebraic geometrization of the Kuramoto model: Equilibria and stability analysis
D Mehta, NS Daleo, F Dörfler, JD Hauenstein
Chaos: An Interdisciplinary Journal of Nonlinear Science 25 (5), 053103, 2015
452015
Stepsize control for path tracking
DJ Bates, JD Hauenstein, AJ Sommese, CW Wampler II
Contemporary Mathematics 496, 21, 2009
452009
Numerically computing real points on algebraic sets
JD Hauenstein
Acta applicandae mathematicae 125 (1), 105-119, 2013
442013
Algebraic boundaries of Hilbert’s SOS cones
G Blekherman, J Hauenstein, JC Ottem, K Ranestad, B Sturmfels
Compositio Mathematica 148 (6), 1717-1735, 2012
372012
Bifurcation for a free boundary problem modeling the growth of a tumor with a necrotic core
W Hao, JD Hauenstein, B Hu, Y Liu, AJ Sommese, YT Zhang
Nonlinear Analysis: Real World Applications 13 (2), 694-709, 2012
372012
Mechanism mobility and a local dimension test
CW Wampler, JD Hauenstein, AJ Sommese
Mechanism and Machine Theory 46 (9), 1193-1206, 2011
362011
Maximum likelihood for matrices with rank constraints
J Hauenstein, J Rodriguez, B Sturmfels
arXiv preprint arXiv:1210.0198, 2012
352012
Regenerative cascade homotopies for solving polynomial systems
JD Hauenstein, AJ Sommese, CW Wampler
Applied Mathematics and Computation 218 (4), 1240-1246, 2011
342011
Efficient path tracking methods
DJ Bates, JD Hauenstein, AJ Sommese
Numerical Algorithms 58 (4), 451-459, 2011
332011
The system can't perform the operation now. Try again later.
Articles 1–20